# SDR IPXA2024061440026

- Difficulty date: May 31, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0785501
- Condition: Corroded
- Location: Courier Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA AT THE RCB WALL FLOOR SUPPORT P/N WSP0785-501 HAS CORROSION. REMOVED AND REPLACED FLOOR PANEL P/N WSP0785-501 PER DAC DWG WSP0785, DWG SP11530078, AND IAW SRM 51 GUIDELINES. USE ORIGINAL PART AS SAMPLE IAW GMM 09-08 REV 6.
